The equivariant cobordism category

Research output: Contribution to journalJournal articleResearchpeer-review


For a finite group 퐺 , we define an equivariant cobordism category 풞퐺푑 . Objects of the category are (푑−1) ‐dimensional closed smooth 퐺 ‐manifolds and morphisms are smooth 푑 ‐dimensional equivariant cobordisms. We identify the homotopy type of its classifying space (that is, geometric realization of its simplicial nerve) as the fixed points of the infinite loop space of a certain equivariant Thom spectrum.
Original languageEnglish
JournalJournal of Topology
Issue number1
Pages (from-to)215-257
Publication statusPublished - 2021

Number of downloads are based on statistics from Google Scholar and

No data available

ID: 257967348